Ask an expert
Question

11 Dec 2005

Zoladex
Good morning!

I had a laparoscopy for endometriosis 2 weeks ago, this was the second time in 2 years. After the operation my dr gave me a shot of Zoladex as an extra for the endo.

He said I will not have my periods for 3 months, and I am only returning to see him again in Jan for a check up.

Yesterday I started bright red bleeding, and today it has increased to as much as a heavy period with cramps and everything.

Is this normal to have a period 2 weeks after the Zoladex shot? Could the shot have "failed"? My dr is on leave already, should I try and contact who ever is standing in for him?

Thanks!
Answer 323 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The Zoladex does not stop periods in everyone. Wait and see what happens in the next few days. If the bleeding persists, contact the doctor.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9260 votes
No
66% - 17815 votes
Vote